# SDR ASAA2023031242343

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,796 hours, 15,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK LIGHT ILLUMINATES, ON M/C RESET IT EXTINGUISHES. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801. PREVIOUS FLY INDICATED R/H RAM AIR ACTUATOR FAULT. RAN VERIFICATION TEST. TEST PASSED RAN PACKS, OPS CHECK GOOD.
